# SDR GTIA030294

- Difficulty date: April 27, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION LEFT LANDING GEAR RED UNSAFE LIGHT, TOOK APPROXIMATELY ONE MINUTE TO EXTINGUISH.  FOUND GREASE ON TARGET, CLEANED AND INSPECTED LT PROX SWITCH AND TARGET AND TESTED.  OPS CHECK GOOD.
